Address: office 1410a, 17 Naberezhnaya Severnoy Dviny, Arkhangelsk, 163002, Russian Federation, Northern (Arctic) Federal University named after M.V. Lomonosov

Phone: (818-2) 21-61-21
E-mail: vestnik_est@narfu.ru
http://aer.narfu.ru/en/

ABOUT

Continuous Characters of Topological Abelian Cancellative n-аry Semigroups. P. 117–124

Версия для печати

Section: Physics. Mathematics. Informatics

UDC

512.541

Authors

Mukhin Vladimir Vasil’evich
Institute of Information Technology, Cherepovets State University (Cherepovets, Russia)
е-mail: mukhinv1945@yandex.ru; mukhin@chsu.ru
Sergeeva Dina Vladimirovna
Vologda Institute of Law and Economics of the Federal Penitentiary Service of Russia (Vologda, Russia)
е-mail: dina_sergeeva@mail.ru

Abstract

The paper studies the homomorphisms of topological Abelian cancellative n-ary semigroups into the group under multiplication of all complex numbers of modulus 1. These mappings are called characters. The set of all continuous characters of topological n-ary semigroup X is denoted ˆX . The set ˆX is a binary group with respect to the pointwise multiplication of characters. A preliminary result shows that the Abelian cancellative n-ary semigroup X can be considered as the n-ary subsemigroup of the n-ary group G, which as well as in the binary variant can be called the n-ary group of quotients of Abelian cancellative n-ary semigroup. Theorem 1 demonstrates that every character of Abelian n-ary semigroup naturally extends to the character on the n-ary group of its quotients. The group ˆX is endowed with the topology of uniform convergence on compact sets. Theorem 2 establishes that this topology is correlated with the group structure; i.e. ˆX becomes a topological binary group. Theorem 3 demonstrates the conditions of algebraic and topological isomorphism of the group ˆX to the group ˆG . The group of continuous characters of the binary group ˆX is denoted by the symbol ˆˆX . By analogy with the binary variant we consider a natural mapping π from X into ˆˆX that the character  π(x) of the group ˆX relates for every x of X in accordance with the formula π(x)(χ) = χ(x) (χ∈ˆX). Theorem 4 establishes that if there is a non-zero invariant Borel measure on a topological Abelian cancellative n-ary semigroup X, so the mapping π is continuous and injective, X has such nonvacuous open set U that restriction π to U is a homeomorphism of U onto the open subset π(U) of the group ˆX.

Keywords

character, n-ary semigroup, topology, invariant measure
Download (pdf, 4.7MB )

References

  1. Mukhin V.V., Sergeeva D.V. Teorema dvoystvennosti dlya lokal’no kompaktnykh abelevykh n-grupp [Duality Theorem for Locally Compact Abelian n-Groups]. Sibirskiy matematicheskiy zhurnal [Siberian Mathematical Journal], 2008, vol. 49, no. 6, pp. 1361–1368.
  2. Markovski S. n-Subsemigroups of Cancellative Semigroups. Proc. of the symposium n-ary structures. Skopje, 1982, pp. 149–156.
  3. Buzhuf Kh., Mukhin V.V. O topologiyakh na polugruppakh, opredelyaemykh semeystvami otkloneniy i polunorm [On Topologies on Semigroups Defined by Families of Deviations and Seminorms]. Izv. vuzov. Matematika [Russian Mathematics (Iz. VUZ)], 1975, no. 5, pp. 74–77.
  4. Mukhin V.V. Invariant Measure on Topological Semigroups Which Have an Ideal with Open Translation Mapping. Semigroup Forum, 2001, vol. 62, pp. 159–172.
  5. Čupona G. On Topological n-group. Bull. Soc. Math. Phys. R. S. Macedonia 22, (1971), pp. 5–10.
  6. Sergeeva D.V. O sushchestvovanii invariantnykh mer na topologicheskikh abele-vykh n-arnykh polugruppakh s sokrashcheniyami [On the Existence of Invariant Measures on Topological Abelian Cancellative n-ary Semigroups]. Vestn. IzhGTU. Matematika [Bulletin of Kalashnikov ISTU. Mathematics], 2013, no. 2, pp. 140–141.